# SDR AALA202109084575

- Difficulty date: August 18, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 35,630 hours, 14,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 500i-506
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF LH TRANSITION PANEL IN FWD CARGO COMPARTMENT BETWEEN STA 506 AND STA 500I AT LBL 27, MEASURING L=3.0 IN, W=3.0 IN, D=0.015 IN. REPLACED TRANSITION PANEL WITH NEW IAW AARD 51-00-05-01, DRAWING 143A7500, AND SRM 53-00-53-2R-5.
